# SDR CA020912004

- Difficulty date: September 7, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,374 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: LJ37013
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE NR 3,  BLOCKER DOOR AT 5 O`CLOCK POSITION BENT ACROSS ITS WIDTH.  MAINTENANCE REPLACED THE BLOCKER DOOR PER AMM 78-31-16
